Lemsip Max Cold & Flu Hot Drink 10 Sachets – Lemon

$8.45

Lemsip Max Cold and Flu Hot Drink Lemon for the temporary relief of cold and flu, including headache, sore throat, fever, body aches and pains.

10 Sachets – Lemon Flavour

DOES NOT CONTAIN GLUTEN.

Out of stock

Want to be notified when this product is back in stock?

Description

Directions

How to take:
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved.
If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take:

    • Adults and children over 12 years: 1 sachet. Do not use more than 1 sachet per dose.
    • Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours.

Do not give to children 12 years and under.

Keep to the recommended dose:

  • Adults: Do not use for more than a few days, unless advised by a doctor.
  • Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor.
  • Suitable for use whilst pregnant or breastfeeding.

Active Ingredients

Paracetamol…1000mg

Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose.
Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Warnings

Keep out of reach of children.
If an overdose is taken or suspected, ring the Poisons Information Centre or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Phenylketonurics are warned that this product contains aspartame.

Sachet is safety sealed – do not use if torn or damaged.

Brand

Lemsip

Lemsip is a brand of cold and flu remedies in the United Kingdom, Republic of Ireland, Australia, and New Zealand. It is manufactured by German company Reckitt Benckiser in the United Kingdom.

Additional information

Flatpack

Flatpackable

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.